# SDR HNAA2019020800038

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,276 hours, 40,874 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  602     30-10  1874141  06FEB19  SYR  CLOSE
      ICE COND-A/ICE MESSAGE APPEARED DURING TAKEOFF ROLL.
       MSG EXTINGUISHED
FACT  06FEB19  16:56  SYR
            PERFORMED ELECTRICAL RESET. OPS CHECKED A/ICE SYS IA
            W AMM 30-00-00-700-803-A OPS CHECK NORMAL OK FOR SER
